Alert archive / Indiana / River Flood Advisories in 2021
River Flood Advisory 1, NWS Paducah, KY
NWS Paducah, KY issued this river flood advisory at Mar 3, 2021, 8:32 PM CST for Gibson County, Indiana. It was in force for 4 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 3, 2021, 8:32 PM CST (02:32 UTC)
- Expired
- Mar 4, 2021, 12:44 AM CST
- In force
- 4 hr
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
County Gibson County, IN
The radar
The Evansville,IN radar (KVWX), 21 km from the middle of the area, began a volume at 02:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Patoka River at Princeton (PNTI3). The gauge peaked at 16.08 ft at Mar 5, 2021, 12:00 AM CST.
- Action stage
- 16 ft
- Minor stage
- 18 ft
- Moderate stage
- 20 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03376500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
928
WGUS83 KPAH 040232 RRA
FLSPAH
Flood Advisory
National Weather Service Paducah KY
832 PM CST Wed Mar 3 2021
...The National Weather Service in Paducah has issued a Flood
Advisory for the following rivers in Indiana...
Patoka River near Princeton affecting Gibson County.
For the Patoka River...including Princeton...elevated river levels
are forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued Thursday evening at 1045 PM CST.
&&
INC051-050445-
/O.NEW.KPAH.FL.Y.0001.210304T0232Z-210307T0000Z/
/PNTI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
832 PM CST Wed Mar 3 2021
The National Weather Service in Paducah has issued a
* Flood Advisory for
the Patoka River near Princeton.
* From this evening to Saturday evening.
* At 7:45 PM CST Wednesday the stage was 15.5 feet.
* Action stage is 16.0 feet.
* Flood stage is 18.0 feet.
* Forecast...The river is expected to rise to a crest of 16.8 feet
Friday morning.
&&
LAT...LON 3842 8770 3843 8747 3839 8741 3836 8741
3836 8747 3839 8771
$$
GREG1 follow-up statement
441
WGUS83 KPAH 040644
FLSPAH
Flood Advisory
National Weather Service Paducah KY
1244 AM CST Thu Mar 4 2021
...The Flood Advisory is cancelled for the following rivers in
Indiana...
Patoka River near Princeton
INC051-040745-
/O.CAN.KPAH.FL.Y.0001.000000T0000Z-210304T0644Z/
/PNTI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1244 AM CST Thu Mar 4 2021
...The Flood Advisory for the Patoka River near Princeton has been
cancelled...
The Flood Advisory is cancelled for
the Patoka River near Princeton.
* At 7:45 PM CST Wednesday the stage was 15.5 feet.
* Flood stage is 18.0 feet.
* Forecast...The river is expected to rise to a crest of 16.8 feet
tomorrow morning.
&&
LAT...LON 3842 8770 3843 8747 3839 8741 3836 8741
3836 8747 3839 8771
$$
07What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this river flood advisory went out at Mar 3, 5:46 PM CST, 2 hours 46 minutes earlier.
Area forecast discussion, Mar 3, 5:46 PM CST, 2 hours 46 minutes before
Area Forecast Discussion National Weather Service Paducah KY 546 PM CST Wed Mar 3 2021 .UPDATE... Issued at 545 PM CST Wed Mar 3 2021 For aviation section only. && .SHORT TERM...(Tonight through Friday night) Issued at 138 PM CST Wed Mar 3 2021 General high pressure will be in place through the short term while mid level flow transitions from west-northwesterly to northwesterly. Meanwhile, as faster flow aloft sweeps through the upper Midwest, a back door surface cold front is progged to sink through the PAH forecast area tonight/Thu morning, resulting in a surface wind shift from southwesterly to northeasterly. This generally light wind regime will remain in place through the short term. Skies will be virtually cloudless through Thu. After that, some increase in clouds is expected, especially west of the MS River during the day Fri. This will be associated with a shortwave that models indicate will be shunted from the southern Plains into the deep South by northern stream energy aloft. At this time, it appears no measurable pcpn will occur in our region as the feature skips by. Above average temps in place now will be tempered somewhat by the front on Thu, especially in the Evansville Tri-State region. Temps on Fri should return to near seasonable averages. .LONG TERM...(Saturday through Wednesday) Issued at 138 PM CST Wed Mar 3 2021 Quiet weather will continue into the weekend, as high pressure noses south from Canada into the region. Temperatures on Saturday should be very similar to Friday, although possibly a bit cooler in the Evansville Tri State region due to some stronger cold air advection into these areas. Highs may struggle to reach 50 degrees up in these locales, with lower 50s expected elsewhere. The center of this surface high will shift east Saturday night into Sunday and this will allow for surface winds to eventually during the day on Sunday. An upper level ridge will also shift east and become centered over the area on Sunday. We will see fairly strong warm air advection in the lower levels, which will lead to warmer high temperatures for Sunday afternoon with readings in the mid to upper 50s in most locations. On Monday, southerly flow will increase as the gradient tightens with a low pressure system to our west and high pressure continuing to trek eastward. Therefore, we will likely see highs jump to around 60 or even into the lower 60s, given the degree of warmer air expected to move in at the lower levels. This increase in temperatures will carry on into Tuesday as well, where we will see readings into the mid 60s as the surface winds increase even more. However, we will be seeing an increase in clouds ahead of our next weather system by that time. Models are in fairly good agreement on when we will likely see some rain move into the area. Precipitation should hold of until later on Tuesday night and into the day on Wednesday, as a cold front approaches and then eventually moves through the area. && .AVIATION... Issued at 545 PM CST Wed Mar 3 2021 Generally clear skies expected. Calm winds overnight will become light easterly Thursday behind a weak cold front. && .PAH WATCHES/WARNINGS/ADVISORIES... IL...None. MO...None. IN...None. KY...None. && UPDATE...GM SHORT TERM...DB LONG TERM...CW AVIATION...GM
Hazardous weather outlook, Mar 3, 3:12 AM CST, 17 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Paducah KY 312 AM CST Wed Mar 3 2021 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-041100- Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton- White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope- Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh- Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves- Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell- Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean- Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter- Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid- 312 AM CST Wed Mar 3 2021 This Hazardous Weather Outlook is for portions of southern Illinois, southwest Indiana, western Kentucky, and southeast Missouri. .DAY ONE...Today and Tonight Minor to moderate flooding continues on several area rivers. Please refer to the River Flood Warnings and Statements for details. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Minor to moderate flooding will continue on several area rivers. Please refer to the River Flood Warnings and Statements for details. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. DRS
Nearby
River Flood Advisories in Indiana, 2021Every river flood advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.